# SDR DALA2017061604874

- Difficulty date: June 15, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 54,854 hours, 29,677 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APU START, RAMP AGENT INDICATED AN EXPLOSION AND MASSIVE OIL LEAKING OUT OF APU COMPARTMENT AFTER.  MAINTENANCE INSPECTED AND FOUND APU CASE DAMAGED WITH NO EVIDENCE OF COMPARTMENT STRUCTURAL DAMAGE NOR PNEUMATIC SYSTEM DAMAGE OR CONTAMINATION.  THE APU WAS REMOVED AND REPLACED.
